JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On a Result of N. Terglane
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 51, Issue 2,  2011, pp.195-204
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2011.51.2.195
 Title & Authors
On a Result of N. Terglane
Lahiri, Indrajit; Ghosh, Goutam Kumar;
  PDF(new window)
 Abstract
We prove a uniqueness theorem for meromorphic functions sharing three weighted values, which improves a result given by N. Terglane in 1989 and a result given by X. M. Li and H. X. Yi in 2003. Some examples are provided to show that the result of the paper is best possible.
 Keywords
Meromorphic function;Uniqueness;Weighted sharing;Small function;
 Language
English
 Cited by
 References
1.
T. C. Alzahary, Small functions of meromorphic functions sharing three values with finite weights, Indian J. Pure Appl. Math., 38(4)(2007), 305-316.

2.
G. G. Gundersen, Meromorphic functions that share three or four values, J. London Math. Soc., 20(2)(1979), 457-466. crossref(new window)

3.
W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

4.
I. Lahiri, Weighted sharing and uniqueness of meromorphic functions, Nagoya Math. J., 161(2001), 193-206.

5.
I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex. Var. Theory Appl., 46(3)(2001), 241-253. crossref(new window)

6.
I. Lahiri, On a result of Ozawa concerning uniqueness of meromorphic functions II, J. Math. Anal. Appl., 283(1)(2003), 66-76. crossref(new window)

7.
I. Lahiri, Characteristic function of meromorphic functions sharing three values with finite weights, Complex Var. Theory Appl., 50(1)(2005), 69-78.

8.
I. Lahiri, Sharing three values with small weights, Hokkaido Math. J., 36(2007), 129- 142. crossref(new window)

9.
I. Lahiri, Weighted sharing of three values by meromorphic functions, Hokkaido Math. J., 37(2008), 41-58. crossref(new window)

10.
X. M. Li and H. X. Yi, A note on a unicity theorem of N. Terglane, Complex Var. Theory Appl., 48(2)(2003), 111-118. crossref(new window)

11.
N. Terglane, Identitatssatze in C meromorpher Funktionen als Ergebnis von Werteteilung, Diplomarbeit, RWTH Aachen, 1989.

12.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003.

13.
Q. C. Zhang, A note on two results of Ueda and Mues, J. Math. Res., 31(1998), 451-454.